# SDR HALA2011120300563

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 74,071 hours, 32,167 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: MH2143
- Condition: Malfunctioned
- Location: Rt Engine Bleed
- Part time: 17,772 hours, 4,554 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ATB - RT ENG BLEED LIGHT ON AT TOP OF CLIMB. COMPLIED WITH TSI IAW FIM 36-10-00 FIG 111 AND WD 36-11-62, WIRING BETWEEN BLEED CONTROL CARD AND HPC CONNECTOR, CHECKED GOOD. LEAK CHECKED ALL SENSE LINES, NO LEAKS FOUND. R & R HPC IAW MM 36-11-08-404.  PERFORMED HIGH POWER RUN AND OPS TEST BLEED AIR SYSTEM IAW 36-11-00-715, SYS  TEST NORMAL.  BLEED AIR INDICATION BETWEEN BOTH ENGINES 2 PSI SPLIT AT HP SCHEDULED.
